Volume 8, issue 3 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Commensurations of the Johnson kernel

Tara E Brendle and Dan Margalit

Geometry & Topology 8 (2004) 1361–1384
Bibliography
1 R W Bell, D Margalit, Braid groups and the co–Hopfian property, J. Algebra 303 (2006) 275 MR2253663
2 J S Birman, A Lubotzky, J McCarthy, Abelian and solvable subgroups of the mapping class groups, Duke Math. J. 50 (1983) 1107 MR726319
3 D Biss, B Farb, $\mathcal{K}_g$ is not finitely generated, Invent. Math. 163 (2006) 213 MR2208422
4 M R Bridson, K Vogtmann, Automorphisms of automorphism groups of free groups, J. Algebra 229 (2000) 785 MR1769698
5 B Farb, L Mosher, The geometry of surface-by-free groups, Geom. Funct. Anal. 12 (2002) 915 MR1937831
6 B Farb, Automorphisms of the Torelli group, AMS sectional meeting, Ann Arbor, Michigan, March 1 (2002)
7 B Farb, M Handel, Commensurations of $\mathrm{Out}(F_n)$, preprint, personall communication, September (2004)
8 B Farb, N V Ivanov, The Torelli geometry and its applications: research announcement, Math. Res. Lett. 12 (2005) 293 MR2150885
9 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. $(2)$ 121 (1985) 215 MR786348
10 W J Harvey, Boundary structure of the modular group, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978)", Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 245 MR624817
11 A Hatcher, On triangulations of surfaces, Topology Appl. 40 (1991) 189 MR1123262
12 E Irmak, Superinjective simplicial maps of complexes of curves and injective homomorphisms of subgroups of mapping class groups II, Topology Appl. 153 (2006) 1309 MR2202856
13 E Irmak, Superinjective simplicial maps of complexes of curves and injective homomorphisms of subgroups of mapping class groups, Topology 43 (2004) 513 MR2041629
14 N V Ivanov, Automorphisms of Teichmüller modular groups, from: "Topology and geometry—Rohlin Seminar", Lecture Notes in Math. 1346, Springer (1988) 199 MR970079
15 N V Ivanov, Automorphism of complexes of curves and of Teichmüller spaces, Internat. Math. Res. Notices (1997) 651 MR1460387
16 N V Ivanov, J D McCarthy, On injective homomorphisms between Teichmüller modular groups I, Invent. Math. 135 (1999) 425 MR1666775
17 D Johnson, The structure of the Torelli group I: A finite set of generators for $\cal{I}$, Ann. of Math. $(2)$ 118 (1983) 423 MR727699
18 D Johnson, The structure of the Torelli group II: A characterization of the group generated by twists on bounding curves, Topology 24 (1985) 113 MR793178
19 M Korkmaz, Automorphisms of complexes of curves on punctured spheres and on punctured tori, Topology Appl. 95 (1999) 85 MR1696431
20 F Luo, Automorphisms of the complex of curves, Topology 39 (2000) 283 MR1722024
21 H Masur, S Schleimer, The pants complex has only one end, from: "Spaces of Kleinian groups", London Math. Soc. Lecture Note Ser. 329, Cambridge Univ. Press (2006) 209 MR2258750
22 J D McCarthy, W R Vautaw, Automorphisms of Torelli groups arXiv:math.GT/0311250
23 D McCullough, A Miller, The genus 2 Torelli group is not finitely generated, Topology Appl. 22 (1986) 43 MR831180
24 S Morita, Casson's invariant for homology 3–spheres and characteristic classes of surface bundles I, Topology 28 (1989) 305 MR1014464
25 G Prasad, Discrete subgroups isomorphic to lattices in semisimple Lie groups, Amer. J. Math. 98 (1976) 241 MR0399351
26 Z Sela, Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank 1 Lie groups II, Geom. Funct. Anal. 7 (1997) 561 MR1466338